# SDR UPS09M54803

- Difficulty date: February 16, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2984502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ W4-002, EXISTING REPAIR DOUBLER IS GOUGED AT STA XIS 239-255 ON RT WING FIXED L/E AND NOT ON MRCSSR.  REMOVED EXISTING REPAIR AT STA XIS 239-255 RT WING FIXED L/E, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 VOL 1 SRM 57-10-00 FIG 24.
